# SDR USAA2014012900001

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 57,007 hours, 20,917 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D3201000000060
- Part serial: B264
- Condition: Low
- Location: Nlg
- Part time: 54,927 hours, 21,029 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LANDING GEAR NOT RETRACTING.  ACCOMPLISHED TSM 32-31-00-810-868-A.  SERVICED NLG SHOCK WITH OIL & NITROGEN IAW AMM 12-12-32-611-005-A.  ACCOMPLISHED NOSE GEAR SWING.  OPERATIONS CHECKED GOOD NO ECAM MSG.
